# SDR CA040707005

- Difficulty date: July 7, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: S614062122000
- Condition: Mismanufactured
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLCRANK CONTACTING LINK ASSY CAUSING UNWANTED MOVEMENT OF EITHER CYCLIC OR COLLECTIVE CONTROLS. BELLCRANK DIMENSIONALLY CHECKED AGAINST SIKORSKY DRAWING  NR S6140-62122 AND FOUND TO BE NONCONFORMING FROM MANUFACTURE.  BELLCRANK ASSEMBLY IS TRIANGULAR IN SHAPE.  IT HAS ONE BEARING INSTALLED AT ITS AXIS, AND TWO OTHER HOLES ARE MACHINED FOR ATTACHMENT TO OTHER FLT CONTROL ITEMS. LOCATION OF THESE HOLES DEVIATES AS MUCH AS .064 FROM THE DRAWING, AND IT IS BELIEVED THAT THIS DEVIATION CAUSES CONFLICT IN FLT CONTROL SYSTEM. THIS DEVIATION APPEARS TO HAVE BEEN FROM MANUFACTURE AS NO SIGNS OF WEAR ARE PRESENT. BELLCRANK IS NOT SERIALIZED YET IS IDENTIFIED WITH A P/N 'S6140-62122-001' AND A VENDOR CODE '782861'.
